CSN Login
Members Online: 4

711TOM (George)

britta
Posts: 107
Joined: Apr 2010

Hi George,

I've been thinking about you and wondering how you are doing since your Zevalin. I think you had it early November which would put you about six weeks out. Have your counts bottomed out yet and how are you feeling?

I'm just starting to get some energy back, but my counts are still in the low range. They come up a little, and go down a little. Doctor put me on low dose of prednisone for the aching and it helps a lot.

Let us hear from you, we care.

Darlene

711tom
Posts: 44
Joined: Mar 2010

yes i had the "shot" on 10/26 and have really been doing pretty well. I had a reaction to the marker, fever/chills a day later but short lived and my onc said it was from the rituxan not the Isotope marker. (funny i never had a reaction to rituxan before). Anyway my counts dropped as expected but have now started there way back up. wbc bottomed at 2 and platelets at 39k but they are up to 2.4 and 119k respectively as of the blood test Tuesday. My tumors that i could see and feel are now gone so hopefully they are all gone!!

I really appreciate your asking, it means a lot to me. It seems in social settings when people ask how i am feeling and i try to explain the overall process, it just seems like it does not create a connection with them. On this board we are all in up to our necks and share a common enemy but that also gives us a strong bond. My wife and close friends get it but i do feel alienated a bit. Sorry for the whining! Thank you for asking. How are you? Have your counts been down long? is the prednisone part of the treatment or for the aches?

britta
Posts: 107
Joined: Apr 2010

Hi George,

So good to hear from you, glad to hear your counts are on the way up, and best of all that you can't feel your tumors anymore. That's a relief isn't it!! When are you having your nextcat scan? You were sharing your feelings, not whinning. is nice to have someone to talk to. People just think you are over your treatments so everything is just fine and I really don't think anyone wants to hear the details. That's where this board is nice, we have people who understand and are caring and compassionate.

I'm just taking a low dose of the prednisone for body aches. Started on it after my last appointment at Mayo October 26. It took awhile to help, but feel better now. Can't believe it is almost five months now since I had the "Z". My wbc is up pretty good now, my platelets went down to 40k, went up to 147k and now down to 127, absolute neutrophils went down to 1 and are now at 2.8. They still are not allowing me to have the flu shot so I'm a little concerned about that. I did see something on the internet the other night saying you should wait 6 months after having the Zevelin. Also said the Rituxan can cause the flu shot to be ineffective.

Well, take care and do keep us updated.

Darlene

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network